# SDR CA080708002

- Difficulty date: July 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,312 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Unserviceable
- Location: Rt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS SET UP IN LANDING CONFIGURATION WITH FLAPS AT 45 DEGREES. ON SHORT FINAL, CREW RECEIVED A FLAP FAILURE INDICATION. FLIGHT DID LAND NORMALLY.  HOWEVER, WERE UNABLE TO RETRACT FLAPS ONCE ON THE GROUND.   RT BPSU SHOWN TO BE AT FAULT. BPSU REPLACED AND COMPLETE SYS RIG CARRIED OUT. FUNCTION CHECKED SERVICEABLE WITH NO FURTHER FAULTS FOUND.
